# SDR MASA2021072000162

- Difficulty date: July 20, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N305GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 47,798 hours, 40,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TURN OFF EMERGENCY LIGHTS - MX RESECURED PILOTS OVHD PANEL EMER EXIT SW. OPS CK NORMAL. STS MX
